From Covering Designs to Graphs.
Aequationes mathematicae, Tome 8 (1972), pp. 76-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136271,
author = {R.G. Stanton and L.O. James},
title = {From {Covering} {Designs} to {Graphs.}},
journal = {Aequationes mathematicae},
pages = {76--81},
year = {1972},
volume = {8},
zbl = {0248.05115},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136271/}
}
R.G. Stanton; L.O. James. From Covering Designs to Graphs.. Aequationes mathematicae, Tome 8 (1972), pp. 76-81. http://geodesic.mathdoc.fr/item/AM2_1972__8_136271/